Jump to content
Hallucinogen Persisting Perception Disorder (HPPD) Support Forum

Victor

Members
  • Content count

    7
  • Joined

  • Last visited

  • Days Won

    1

Victor last won the day on March 23

Victor had the most liked content!

Community Reputation

1 Neutral

About Victor

  • Rank
    New Member

Recent Profile Visitors

The recent visitors block is disabled and is not being shown to other users.

  1. Victor

    No fight left

    You're handy guy, at least for writing you have a differentiated gift. You can very well put into words in a very lucid way what happens to your mind, using a very interesting metaphorical language. Many painters had texts similar to yours, so I think you might have a talent for art that if you suddenly worked on it, you would feel like someone special somehow. I, in my worst phase of anxiety and depression, began to write what I could conclude about myself. Initially in order not to forget what I concluded in order to show my psychologist and see what she would say. Later served as inspiration for some drawings that I started to do, that although I find them quite amateur, seeing the result of something that I produced, bring me a very good unique sensation, especially when someone praises them. You may need to analyze the process you use to deal with your psychological difficulties and see that there is an effort in yourself for your well-being and in it are your main qualities that you may not be paying attention to. And do not understand all this as a compliment but rather as a sincere criticism made by me. Sorry for grammar errors, I'm using google translate
  2. Victor

    DO I HAVE HPPD?

    Sorry for the long text, but it's meant to help you (if my words were good, give me some feedback) I do not believe that a very small amount of mdma can cause hppd, because, as you said, there were no effects and even if they were, the mdma rarely changes your visual perception. All this stress is due to your concern with the return of hell from derealization and depersonalization. What happens to you is that you have a worry in your head that you make an effort not to think about it, for it is really frightening, so your focus turns all the way to it. So you try to get answers on the internet to satisfy your doubts and later to alleviate but believe me, that does not work. I say that because I did exactly the same thing. You look for information and sometimes they give you some relief, but you just remember the worry that anxious rulemaking happens again and you create new arguments, giving reason to worry to scare you again and you go back to the internet to do the same ritual. Believe me, everyone in this forum suffers from this same evil. If it serves as a relief I had HPPD for two months, but I did psychiatric treatment with risperidone and improved. Today I do not have any visual distortion anymore. My tip for you, look for distractions that take these worries out of your mind and also look for a psychiatrist and talk about your anxiety. Anti-depressant medicines helped me fight that kind of thinking that would not leave me alone.
  3. Victor

    No fight left

    really, you seem to be an intelligent person with a complex critical analogy. It would do very well in the artistic medium with these words. Suddenly turn your attention to writing things, regardless of subject. It would be good for your head to focus on this kind of distraction, pulling your attention away from the frightening visual distortions that haunt us all. Have you written here what these visual distortions are like and what is your reaction to them? If you can write to us ... Your way of analyzing and comparing your feelings with metaphorical phrases is really very good
  4. Victor

    HPPD getting worse over time

    What's up bro ! First of all, I wanted to say that for as long as you have suffered from it, the disorder has a cure. I suffered from it for 2 months, but it passed. For this I did psychiatric treatment, using risperidone, paroxetine and even xanax for seizures. Risperidone is an antipsychotic and one of the main antagonists of LSD and other psychedelic drugs such as ecstasy. But please do not self-medicate, the remedies have different effects for each person and can present terrible adverse reactions. From what you said, you have not told anyone about your condition yet, I suggest you tell your mother at least. As much as she may be angry, or there is a certain embarrassment about telling her (as I did) she will understand and help you find a treatment that I can assure is effective. But what you need to combat mainly is your anxiety, which is nothing more than the anticipation of fear, you internally ruin bad thoughts that you can not simply get the focus of them, because your attention is focused on an effort not to have them. So they reappear all the time. This is the result of an unoccupied and unmotivated head (just like mine and I am also your age). First, do not be quiet, tell your parents what happens to you. Second, do not be afraid to say your problem to the psychiatrist, because your case is one of the quietest for anyone who deals with every kind of disorder on a daily basis. Third, do not search about the problem on the internet, this will only generate you more distress. Do not give up, I've gone through everything you described and I've had a good improvement, you will too. I was curious about your experience with marijuana, if that's okay, tell us about it better. (I also lost a very close friend last year, so if you also want to talk about it, go ahead)
  5. Sup man ! Regarding your complaint of worsening symptoms, I must warn you that the HPPD problem is much more related to anxiety and stress than to the visual part itself, and anxiety has moments of ups and downs that will make you focus on your attention to the false perceptions and the thoughts that stun you, I do not believe that it was the remedy that caused this worsening. Are you using these drugs for psychiatric counseling? Do not self-medicate. Some remedies can cause bad side effects. Leaving this bad part aside, lamotrigine tends to make its visual symptoms improve, and it also fights intrusive thoughts and anxiety. I took a month of risperidone, which is the same class as lamotrigine and visual symptoms have all improved, I also took paroxetine, mirtazapine and currently take vortioxetine, all these anti-depressants, these will not do magic against your anxiety, but eliminate intrusive thoughts that keep you focused on visual distortions. But do not jump to conclusions yet, all these medications have cumulative effect, they will only start to act in your body within a few weeks, and the same improvement will appear within a month or two. During this time arrange for distractions that take you away from the problem, especially distractions involving physical exercises, try this for just one day for an hour, if you please do the same the next day, when you least notice it has passed a month. But I assure you, if it has improved for me, for you it will also improve, cut off the use of any drugs momentarily including alcohol and cigarettes (avoid coffee too) and trust the treatment, if you are doing it, if not, look for one, effective. Peace
  6. Victor

    20YO looking for advice

    Your story is similar to mine. in fact if you are new here you will see that almost all are the same. I also went through everything you went through, from the bad trip to the visual symptoms that remained after the trip. So I can state clearly that what causes you this horrible anguish about the facts is not the false visual perceptions but the concerns they cause you. The cycle of anxiety is the same for everyone. You start by having a bad thought, and you mentally struggle not to have it, which causes your attention to return to it. The remedy for this is distraction. You, who are already familiar with sports, should return to practice, for physical activity releases serotonin and acts almost as an anti-depressant in the head, not to mention that the physical fatigue of a pleasurable activity generates mental satisfaction and bad intrusive thoughts disappear. As for the visual symptoms, they do. Mine improved, but for that I did psychiatric treatment with risperidone. I suggest you look for a treatment, too. In my dung country (Brazil), the health area sucks, so it was difficult to actually find treatment. But I imagine that where you live is not like that, so search for it, because the doctor will know what to do. Do not suffer silence, tell your girlfriend what is happening, she will understand. Stay in peace and cut down on current drug use, including alcohol and cigarette smoking, coffee also boosts in anxiety. I'm sorry for grammatical errors, I'm using google translate
  7. Victor

    Flashback from Marijuana

    Dude, I can assure you this passes. I had this for 2 months, but I got better. I do not have it anymore. Consult a psychiatrist, he will know the right medication to end the visual symptoms, but the most important thing is to calm the psychological symptoms. When you look at things and see them psychedelized, it creates anxiety. Anxiety makes you focus all the time on bad thinking, which results in an inner struggle not to think about what is bad, making your focus totally back to the bad thinking you want to eliminate. There's an easy cure for this ... distraction. Distract yourself! Run, exercise, meditate, and cut marijuana use and any drugs at the time, including alcohol. Good luck brother, I guarantee this will all improve!
×

Important Information

By using this site, you agree to our Terms of Use.